side effects of preventer

Hi,

I am new to the forum, with adult onset asthma. I have just started using Clenil Modulite (after all the tests etc). I have found it very effective insomuch as I don't have to use the blue inhaler any more, even after only a couple of days use. The one thing I have noticed though is that I seem to be very tired. Does anyone else notice this? or do you think that I am so relieved to be able to doze/sleep without coughing I am catching up for lost time :-)

2 Replies

oldestnewest
  • Hi ct

    I'm also adult onset and I think it takes a while to really understand what's going on with those lungs. (And it keeps changing!) Sometimes tiredness can be a side effect of the drugs, but generally it's more often the result of the condition. You are probably not sleeping well, so when the reliever works, your body reacts by relaxing and craving sleep. But its always worth checking it out with your GP or asthma nurse if you are worried.

    Hope you are feeling a bit better today.

    Liz

  • Sounds like you are catching up on much needed sleep. I know I have to get my sleep pattern back again after a bad period,

You may also like...